# SDR ASAA2017051920836

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 49,228 hours, 19,105 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Loose
- Location: L1 Door Guide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO CLOSE. ACFT GROUNDED.  INSPECTED AND FOUND UPPER GUIDE ARM NUT LOOSE.  ADJUSTED UPPER GUIDE ARM IAW AMM 52-11-00-820-801, STEP H.  OPS CHECKED DOOR SEVERAL TIMES. DOOR CLOSES NORMAL.
